# SDR VJ970063

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Drilled
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, FRAME STATION 427 HAS DOUBLE DRILLED HOLES BETWEEN L29R AND L28R.  FABRICATED NEW REPAIR ANGLE AT STATION 427 L29R AND L28R FROM 2024 '0' .071 HEAT TREATED ANGLE TO 2024 T-3, REPAIR FILLER FABRICATED FROM 2024 '0' .125 HEAT TREATED FILLER.  PLUGGED HOLES IN FRAME, FABRICATED REPAIR ANGLE, DRILLED ANGLE TREATED AND PRIMED AND INSTALLED IAW EA 12-5310-29-C1067.  (M)
